# SDR DALA2023122210531

- Difficulty date: December 20, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 CORROSION ON EXTERNAL/INTERNAL SKIN BTW STA= 760 AND STA=770 BTW S19R AND S20R AT LOWER CTR FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00314, CORROSION ON EXTERNAL/INTERNAL SKIN BTW STA=760 AND STA=770 BTW S19R AND S20R AT LOWER CTR FUSELAGE WAS REPAIRED PER ER/A 614132-14 REV ORIGINAL SECTION I: PEMANENT REPAIR. (0118020)
